# SDR USAA2009112393190

- Difficulty date: November 18, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 50,000 hours, 33,002 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435343A
- Part serial: BN817
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q1 - MAJOR REPAIR - DELAMINATION ON LEFT OUTBOARD AFT FLAP UPPER SURFACE 80 INCHES FROM INBOARD END NEAR TRAILING EDGE.  REPLACED LEFT OUTBOARD AFT FLAP IAW B737 AMM 27-51-39-4.
